×

Faber polynomials in the theory of univalent functions. (English) Zbl 0033.36301


PDF BibTeX XML Cite
Full Text: DOI

References:

[1] Helmut Grunsky, Koeffizientenbedingungen für schlicht abbildende meromorphe Funktionen, Math. Z. 45 (1939), no. 1, 29 – 61 (German). · Zbl 0022.15103
[2] M. Schiffer, A method of variation within the family of simple functions, Proc. London Math. Soc. (2) vol. 44 (1938) pp. 432-449. · Zbl 0019.22201
[3] Menahem Schiffer, Variation of the Green function and theory of the \?-valued functions, Amer. J. Math. 65 (1943), 341 – 360. · Zbl 0060.23705
[4] A. C. Schaeffer and D. C. Spencer, The coefficients of schlicht functions, Duke Math. J. 10 (1943), 611 – 635. · Zbl 0060.20404
[5] Issai Schur, On Faber polynomials, Amer. J. Math. 67 (1945), 33 – 41. · Zbl 0060.20403
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.